# SDR 2008UALA03492

- Difficulty date: June 20, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 56,402 hours, 20,695 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: 7610179
- Condition: Corroded
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE 3R DOOR HARD TO ARM & DISARM.  INTERNAL BEARING RUSTED AND SIEZED.  REPLACED BEARING.  DOOR OPS NORMALLY.
